Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

artsystacey

Members
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About artsystacey

  • Rank
    Member

Recent Profile Visitors

339 profile views
  1. Yay, Sarah! That's how I started. On midrodrine & propranolol. It felt like I had let go of a 100lb weight I was dragging with me every day. I began to slowly exercise and now I'm weaned off the meds. Now, just light-moderate exercise, lots of water/salt, compression stockings, little to no alcohol or caffeine and not stressing too much in general helps keep me at least functional. Oh, and not getting my period helps, too.
  2. For me, stress makes it way worse. I think part of it is trying to do too much for what your body can do and being frustrated. I've had to let go of a lot of things I "used" to be able to do in order to feel somewhat functional. It's helped me actually move forward a bit in life to recognize the limitations and work around them.
  3. I grew 6 inches in a summer age 9/10 - I started getting symptoms after that. I was so exhausted I'd almost pass out during class and I couldn't remember anything. Vision would black out several times a day and I didn't realize it was presyncope - I just thought that happened to people sometimes. I also have some stretchy skin and hypermobile joints, but I was never diagnosed/tested for ED.
  4. Depends on how mobile you are, but I find if I sit too long, my blood pressure drops low low low. If you can, get up and walk around, and get your blood flowing. That helps a bunch. If you can tolerate caffeine (I can only in small doses), it may help a little. Also, I've found compression stockings help me when I'm sitting for long periods of time. Hydrate, eat more salt, etc. Don't know if this helps, but I'm so sensitive to medications that I didn't even want to try ADD meds. Been down that road before with SSRI's and it was a horrible experience for me.
  5. I found this interesting article explaining why more women than men experience certain arrhythmias. It also mentions POTS - super interesting read as I have SVT & POTS (though my POTS symptoms have gotten 80% better through my lifestyle changes and exercise over the years) http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3066817/ Something of note for me personally was talking about how rising progesterone and falling estrogen during the menstrual cycle contributes to the symptoms more (definitely can confirm that!). This says that progesterone plays a big role in your cardiac electrophysiology. I've been on the depo shot, which is pure progesterone and makes you not have a cycle. I feel so much better on it. Anyway, would love to know everyone's thoughts.
  6. Hi Trisha, I'm glad you're seeing a doctor about this. I just want to say I've had that sensation before and it seems to happen when my adrenaline spikes, trying to raise my blood pressure - it brings on panic attack like symptoms for me and I get these rushes of electricity in my limbs and then they go numb.
  7. Yes, I can totally relate to the eyesight thing. Blurred vision and spots and zig zag lines. Sometimes I see things that look like floaters but they pulse in time with my heart beat. Also I'm very sensitive to bright lights or light changes.
  8. I think sometimes people with dysautonomia go through periods of worsening and changing symptoms - I'm not sure what it could be for you, but I've had very high and low heart rate readings. Your blood pressure dropping in conjunction with your heart rate dropping is usually neurocardiogenic syncope (which I have) - but of course, I'm not a doctor! With NCS/POTS alcohol makes me much much worse since it lowers my blood pressure more and increases my heart rate. I wonder with EDS, perhaps you have some narrow vessels that's causing poor circulation. Just speculation on my part, but I hope you're feeling better soon!
  9. Personally SSRIs gave me the worst reaction. I have never had a panic attack before and i had my first one after taking the first dose. It felt like I wanted to rip my clothes off, like I wasn't in my own body and that electricity was going through my arms and legs. I then proceeded to shake violently all night long and have multiple panic attacks over and over until the drug left my system. I then needed to mentally get over the fear of more panic attacks because being afraid of them started bringing it on. Needless to say - it was one of the worst reactions I've had to a medication. It could do wonders for you, but it really messed with my chemical balance in a bad way.
  10. I use Elete Electrolytes in the citrus flavor. It's liquid electrolyte drops - all you need is a few drops since it's highly concentrated. No sugar or anything.
  11. I think CBT was somewhat beneficial to me, but I stopped going after a while. I'm now reading a book on ADHD and trying to apply that to my cognitive strategy since it's said a lot of POTS patients have cognitive symptoms similar to ADHD.
  12. Hey Lewis, my EP seems to think dysautonomia and SVT are unrelated - have your doctors told you otherwise? I feel like POTS feeds into my SVT.
  13. Soo, I have accidentally fallen asleep with one of my arms overhead a few times in the past. Every single time this happens I get a huge adrenaline surge while sleeping and a racing heart and being drenched in sweat. Was wondering if anyone else experienced something similar? Also, every night I need to toss and turn at just the right angle so I can't feel my heart fluttering in my chest when sleeping. If it gets really bad I down a bunch of water and put my feet up and that seems to to the trick. Anyone have any sleep tricks they care to share? Would love to hear your experiences.
  14. I'm not sure if I have EDS but I was always told that my veins tend to bunch up when they put an IV in me. Is that a symptom? They once stuck me like 10 times and couldn't get it to work. I wanted to be like "Ookay that's enough!" Since it became super painful. I was about to punch the nurse - lol.
  15. I get similar with my eyes everytime I go for a hike. My vision pulses when I'm done. Ooh yes I get that too! And ringing in the ears and hearing my heart beat.
×
×
  • Create New...